MAUDE Adverse Event Report: BEST SANITIZERS, INC. ACECIDE-C; MEDICAL DEVICE STERILANT

BEST SANITIZERS, INC. ACECIDE-C; MEDICAL DEVICE STERILANT
Medical Device Problem Code Explosion (4006)
Health Effect - Clinical Codes Eye Burn (2523); Caustic/Chemical Burns (2549)
Date of Event 11/11/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The staff was changing the liquid chemicals in the oer-pro machine.The bottom of the bottle would not fit into the tray.The staff member took a syringe and punctured the bottle to relieve pressure and cause the bottle to deflate.The bottle "exploded" onto the face and arms of the staff member.The staff was not wearing ppe and sustained a chemical burn.Used the eyewash station for ten minutes and yes eyes were still irritated and saw white spots.The staff member was treated at the hospital the day of the event and have had several trips to the eye doctor.No sustained damage.

Brand Name
ACECIDE-C
Common Device Name
MEDICAL DEVICE STERILANT
Manufacturer (Section D)
BEST SANITIZERS, INC.
154 mullen dr
walton KY 41094
Manufacturer (Section G)
BEST SANITIZERS, INC.
154 mullen dr
walton KY 41094
Manufacturer Contact
cindi linville
154 mullen dr
walton, KY 41094
8594855075
MDR Report Key20802566
Report Number3005763425-2024-00001
Device Sequence Number9934485
Product Code MED
UDI-Device Identifier10359900300008
UDI-Public10359900300008
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K091210
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2024
Initial Report FDA Received Date11/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age23 YR
Patient SexMale